DSpace About DSpace Software
 

DSpace Biblioteca Universidad de Talca (v1.5.2) >
Dirección de Programas de Investigación y Asistencia Técnica (DIAT) >
Artículos en publicaciones ISI - Universidad de Talca >

Please use this identifier to cite or link to this item: http://dspace.utalca.cl/handle/1950/4085

Title: Bayesian sensitivity analysis and model comparison for skew elliptical models
Authors: Vidal, I.
Iglesias, P.
Branco, M.D.
Arellano-Valle, R.B.
Keywords: Skew distribution; Skew-normal distribution; Representable skew elliptical distribution; Bayes factor; L1 distance
Issue Date: 2006
Publisher: Elsevier B.V.
Citation: Journal of Statistical Planning and Inference 136 (10): 3435-3457
Abstract: In this work we approach the problem of model comparison between skew families. For the univariate skew model, we measure the sensitivity of the skewness parameter using the L1 distance between symmetric and asymmetric models and we obtain explicit expressions for some of these models. The main result is that the L1 distance between a representable elliptical distribution and a representable skew elliptical distribution remains invariant and it equals to the L1 distance between the normal and skew-normal densities. We also use the Bayes factor to test asymmetry and present some simulation results for the skew-normal and skew-t distributions obtaining expected results for adequate prior distribution. An application in stock markets is also considered.
Description: Vidal, I. Instituto de Matemática y Física, Universidad de Talca, Casilla 721, Chile.
URI: http://dspace.utalca.cl/handle/1950/4085
ISSN: 0378-3758
Appears in Collections:Artículos en publicaciones ISI - Universidad de Talca

Files in This Item:

File Description SizeFormat
Full Text.htm2.87 kBHTMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback